Has anyone come across a good answer as to how to control the sweats that Prograf seems to cause this time of year? Or at least my doctor is assuming the Prograf is the culprit.
Starting in about March when the weather starts to get warmer and muggy, through until the middle of fall I am constantly too warm and always sweaty in the under arm area. My face will actually turn brighter red in color also.
I have managed to find acceptable types of materials, patterns, cuts of clothing to help hide this embarassing problem, but would really like to be able to wear a basic cotton tee again some day.
I've spoken with my doctor, my labs are normal and for me I'm as good as it gets. I'm taking 2mg am & 3mg pm of the Prograf, and 50 mg of Imuran, nope no prednisone.
My sister was a full 6 match and we will be celebrating 4 years this summer! The irony is that I was always so cold before, I know that is from the anemia, but this over heating issue has only been prevailant last year and now this.
I have tried the over the counter Secret Clinical antipersperant (it seemed to make things worse), and about every other brand out there. Raise your hand if you're Sure? Nope didn't. Combining a powder and Lady Speed at the moment, but it doesn't seem to have improved anything.
Thank you for responding. Thankfully I am not a diabetic, and many kudos to those of you that have that to go through also. I had an infection once that put my body into an insulin dependent state for 3 months or so and following that diet along with the kidney diet was no fun.
I'm 33, so possibly a little early for menopause, but as we know sometimes the body just does what it wants to.
My kidney failure was due to renal reflux. When diagnosed at age 8 the surgery to fix this was still new and the pediatric team couldn't come to a unanimous decision on whether or not to try it.
I've spoken with my doctor and she is aware of another patient that has this same over heating issue. I have been doing research and am fairly positive this is a side effect from the prograf. But I am also unwilling to have my transplant team "play" with the medications much or switch me off it. I had been on celcept briefly post transplant, but due to extreme adhesions on my intestinal tract and a surgery to fix a fused spot the drug caused too many gut side effects for me to live comfortably with.
While annoying and slightly embarrassing the wet underarms is a minor problem to deal with compared with life pre-transplant, as I'm sure many will agree with. Just wondering if someone has figured out a way to combat and conquer.
I not only sweat worse with my transplant drugs, I sweat PROFUSELY! And I spend a lot of time "on the toilet" in the morning - every morning...I have ended up in the hospital due to dehydrahtion every summer since (2009). SO I wonder too. I want to go back to work, but am fearful of the issues like these...